Search


Current filters:
Start a new search
Add filters:

Use filters to refine the search results.


Results 31-40 of 410 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005A robust numerical method to study oscillatory instability of gap solitary wavesGottwald, Georg; Derks, Gianne; Mathematics & StatisticsA robust numerical method to study oscillatory instability of gap solitary waves, SIAM Journal on Applied Dynamical Systems, vol.4,(1),2005,pp 140-158
2005The embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditionsJomaa, Ziad; Macaskill, Charles; Mathematics & Statistics; Mathematics & StatisticsThe embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditions, Journal of Computational Physics, vol.202,(2),2005,pp 488-506
2005Singularities of plane algebraic curvesHillman, Jonathan; Mathematics & StatisticsSingularities of plane algebraic curves, Expositiones Mathematicae, vol.23,(3),2005,pp 233-254
2005A threshold model for Australian Stock Exchange equitiesBertram, William; Mathematics & StatisticsA threshold model for Australian Stock Exchange equities, Physica A-Statistical Mechanics And Its Applications, vol.346,(3-4),2005,pp 561-576
2007Investigating students' ability to transfer mathematicsBritton, Sandra; New, Peter; Roberts, Andrew; Sharma, Manjula; Mathematics & Statistics; Molecular & Microbial Bioscien; Physics; PhysicsInvestigating students' ability to transfer mathematics in Transforming a university: the scholarship of teaching and learning in practice, University of Sydney Press, 2007, pp. 127-140
2005Approach for maximizing chaotic mixing in microfluidic devicesBalasuriya, Sanjeeva; Mathematics & StatisticsApproach for maximizing chaotic mixing in microfluidic devices, Physics of Fluids, vol.17,(11),2005,pp 1181031-1-1181031-4
2005Limit theorems for self-normalized large deviationWang, Qiying; Mathematics & StatisticsLimit theorems for self-normalized large deviation, Electronic Journal of Probability, vol.10,(38),2005,pp 1260-1285
2005Fixed point index calculations on conesYu, Ruxue; Mathematics & StatisticsFixed point index calculations on cones, Bulletin of the Australian Mathematical Society, vol.71,(2),2005,pp 347-349
2005Computation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin methodGirard, Martine; Kilesz, Leopoldo; Mathematics & StatisticsComputation of sets of rational points of Genus-3 curves via the Dem'Janenko-Manin method, London Mathematical Society Journal of Computation and Mathematics, vol.8,(N/A),2005,pp 267-300
2005Direct chaotic flux quantification in perturbed planar flows: General time-periodicityBalasuriya, Sanjeeva; Mathematics & StatisticsDirect chaotic flux quantification in perturbed planar flows: General time-periodicity, SIAM Journal on Applied Dynamical Systems, vol.4,(2),2005,pp 282-311